Publication
Title
a new incommensurate modulated structure in the scheelite family
Author
Language
English
Source (journal)
Chemistry of materials / American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2006
ISSN
0897-4756
Volume/pages
18:17(2006), p. 4075-4082
ISI
000239758300022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.07.2017
To cite this reference